Quick Search Adv Search

Home    Introduction    Mission    Editorial Board    Senior Advisors    Submission    Subscription    Staff Contact

China Communications  2015, Vol. 12 Issue (5): 94-99    DOI:
NETWORK TECHNOLOGY AND APPLICATION Current Issue | Archive | Adv Search |
An Addressing and Routing Scheme Based on Modified Euclidean Space for Hexagonal Networks
GONG Jiezhong1, LI Lin1, CHEN Gongliang2, WU Yue2, LI Jianhua2
1 Information Security Research Center, China Electronics Standardization Institute, Beijing, 100007, Beijing, China;
2 Information Security Engineering School, Shanghai Jiaotong University, Shanghai 200240, Shanghai, China
Copyright © 2015 China Communications.All Rights Reserved   京ICP备15062697号-1
Phone/Fax: +86 10 64553845,82051670
Support by Beijing Magtech Co.ltd